# SDR DALA2022021501011

- Difficulty date: February 11, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 113,791 hours, 16,039 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 185 L1 DOOR WILL NOT CLOSE AND ARM, CORRECTIVE ACTION: FOUND SENSOR S194 HAS DEBRIS ON IT. CLEANED SENSOR. OK FOR SVC (8207352)
